# SDR ASAA0956103

- Difficulty date: July 4, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 16,736 hours, 3,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541059
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 312-328 WL, 208 LBL 45.  REMOVED AND REPLACED WITH NEW PART.
